Equilibrium Uniqueness Results for Cournot Oligopolies Revisited

P.H.M. van Mouche, F. Quartieri

Research output: Chapter in Book/Report/Conference proceedingConference paper

Original languageEnglish
Title of host publicationFifth International Conference Game Theory and Management, St. Petersburg, Russia, 27 - 29 June, 2012
EditorsL.A. Petrosyan, N.A. Zenkevich
Place of PublicationSt Petersburg, Russia
PublisherSt Petersburg State University, Graduate School of Management
Pages209-229
VolumeV
ISBN (Print)9785992400755
Publication statusPublished - 2012
EventFifth International Conference Game Theory and Management, St. Petersburg, Russia -
Duration: 27 Jun 201129 Jun 2011

Conference

ConferenceFifth International Conference Game Theory and Management, St. Petersburg, Russia
Period27/06/1129/06/11

Cite this

van Mouche, P. H. M., & Quartieri, F. (2012). Equilibrium Uniqueness Results for Cournot Oligopolies Revisited. In L. A. Petrosyan, & N. A. Zenkevich (Eds.), Fifth International Conference Game Theory and Management, St. Petersburg, Russia, 27 - 29 June, 2012 (Vol. V, pp. 209-229). St Petersburg, Russia: St Petersburg State University, Graduate School of Management.